# SDR AALA20010844

- Difficulty date: April 18, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT BULKHEAD 1183 RIGHT BL 9 VERTICAL STIFFENER HAS CRACK UNDER OUTBOARD TOWER RADIUS BLOCK.  STOP DRILLED CRACK AND INSTALLED REPAIR AS PER SB 727-53-0175.  (M)
